# SDR AMTA200401435

- Difficulty date: November 24, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS INOPERATIVE FROM ROW 5 THRU ROW 9.  FLOOR ESCAPE PATH.  SECURED CONNECTOR AT ROW 5 EGRESS LAMP.  EGRESS PATH LIGHTING OPS CHECKS GOOD.
